# SDR AALA20140422013

- Difficulty date: April 18, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 42,308 hours, 20,468 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE INBD FORMER IS CRACKED AT NR 4 ST.  REPAIRED FORMER IAW MCM 57-98-05 & EA MD80-57-034517.
